# SDR 2003UALA00015

- Difficulty date: January 4, 2003
- Submitted: February 26, 2003
- Operation: Air carrier
- Aircraft: N450UA
- Make and model: Airbus A320-232
- Aircraft serial: 857
- Aircraft time: 16,039 hours, 5,573 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: SC47003
- Part serial: 1764
- Condition: Leaking
- Location: Yaw Damper Servo
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF GREEN HYDRAULIC SYSTEM INFLIGHT.  GREEN HYD RSVR LOW LEVEL ECAM.    REPLACED GREEN SYSTEM RETURN FILTER ELEMENT AND YAW DAMPER SERVO ACTUATOR.  RESERVICED HYDRAULIC SYSTEM.  THE EVENT REOCCURED ON THE NEXT FLIGHT.   AN INTERNAL HYD LEAK CHECK AND A VERIFICATION TEST FLIGHT WAS PERFORMED TO ISOLATE LEAK.  NO LEAKS WERE FOUND NOR WAS THE PROBLEM DUPLICATED.   RUDDER SERVO CONTROL (GREEN SYSTEM) AND THE T.H.S. HYDRAULIC MOTOR ACTUATOR WERE REPLACED PRECAUTIONARY.
